# SDR 98ZZZX1722

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81497
- Make and model: Piper PA-28-181
- Aircraft serial: 288090227
- Engine: Lyc O360*
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103572001E
- Condition: Malfunctioned
- Location: Ignition
- Part time: 1,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES AS A STANDARD PRACTICE AT RUN-UP, TEST IGNITION SWITCHES IN THE 'OFF' AND PAST 'OFF' POSITIONS AS STATED BY TCM AD 76-07-12 REGARDLESS OF WHETHER IT APPLIES OR NOT. THIS SWITCH DID NOT APPLY, YET FAILED THE PAST 'OFF' TEST.  IT HAD A 4 NUMBER DATE CODE OF 8148 AND CAME OUT OF A 1980 AIRCRAFT.
